# SDR RRXA97157

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND INNER SKIN DENTED BEYOND LIMITS IAW DC-8 SRM, AT Y=1240 AND BETWEEN LONGERONS 34R AND 36.  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED FILLER AND DOUBLER REPAIR IAW DER APPROVED ENGINEERING SKETCH C44-R42.
